American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 95 found      Go to page: 1 2 3 4

[31] Hyperbolic groups with a quasiconvex hierachy. CBMS Regional Conference Series in Mathematics 117 (2012) 121-124.
Book volume table of contents   
View Article: PDF

[32] Virtual specialness of malnormal amalgams. CBMS Regional Conference Series in Mathematics 117 (2012) 43-52.
Book volume table of contents   
View Article: PDF

[33] Cubical small cancellation theory. CBMS Regional Conference Series in Mathematics 117 (2012) 77-93.
Book volume table of contents   
View Article: PDF

[34] Applications. CBMS Regional Conference Series in Mathematics 117 (2012) 129-133.
Book volume table of contents   
View Article: PDF

[35] Special cube complexes. CBMS Regional Conference Series in Mathematics 117 (2012) 31-42.
Book volume table of contents   
View Article: PDF

[36] Wallspaces and their dual cube complexes. CBMS Regional Conference Series in Mathematics 117 (2012) 53-59.
Book volume table of contents   
View Article: PDF

[37] Cubulating malnormal graphs of cubulated groups. CBMS Regional Conference Series in Mathematics 117 (2012) 69-76.
Book volume table of contents   
View Article: PDF

[38] Daniel T. Wise. From Riches to Raags: 3-Manifolds, Right-Angled Artin Groups, and Cubical Geometry. CBMS Regional Conference Series in Mathematics 117 (2012) MR MR2986461.
Book volume table of contents   

[39] Danny Calegari and Joel Louwsma. Immersed surfaces in the modular orbifold. Proc. Amer. Math. Soc. 139 (2011) 2295-2308. MR 2784794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael Handel and Lee Mosher. Axes in outer space. Memoirs of the AMS 213 (2011) MR 2858636.
Book volume table of contents   

[41] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Martin R. Bridson and Daniel Groves. The quadratic isoperimetric inequality for mapping tori of free group automorphisms. Memoirs of the AMS 203 (2010) MR 2590896.
Book volume table of contents   

[44] Mladen Bestvina, Kai-Uwe Bux and Dan Margalit. The dimension of the Torelli group. J. Amer. Math. Soc. 23 (2010) 61-105. MR 2552249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Danny Calegari. Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009) 941-961. MR 2525776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Daan Krammer. A class of Garside groupoid structures on the pure braid group. Trans. Amer. Math. Soc. 360 (2008) 4029-4061. MR 2395163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Danny Calegari. Word length in surface groups with characteristic generating sets. Proc. Amer. Math. Soc. 136 (2008) 2631-2637. MR 2390536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jonathan P. McCammond and Daniel T. Wise. Locally quasiconvex small-cancellation groups. Trans. Amer. Math. Soc. 360 (2008) 237-271. MR 2342002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Craig Jensen, Jon McCammond and John Meier. The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007) 2577-2595. MR 2286046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. Kotschick. Minimizing Euler characteristics of symplectic four-manifolds. Proc. Amer. Math. Soc. 134 (2006) 3081-3083. MR 2231635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Paul Kirk and Charles Livingston. The Hausmann-Weinberger 4--manifold invariant of abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1537-1546. MR 2111955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Tetsuya Hosaka. Dense subsets of the boundary of a Coxeter system. Proc. Amer. Math. Soc. 132 (2004) 3441-3448. MR 2073322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia